Polyhedral norms on non-separable Banach spaces

V. P. Fonf, A. J. Pallares, R. J. Smith, S. Troyanski

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


We prove the existence of equivalent polyhedral norms on a number of classes of non-separable spaces, the majority of which being of the form C (K). In particular, we obtain a complete characterization of those trees T, such that C0 (T) admits an equivalent polyhedral norm.

Original languageEnglish
Pages (from-to)449-470
Number of pages22
JournalJournal of Functional Analysis
Issue number2
StatePublished - 15 Jul 2008


  • Orlicz space
  • Polyhedral norm
  • Scattered compact
  • Tree

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Polyhedral norms on non-separable Banach spaces'. Together they form a unique fingerprint.

Cite this